MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TTL1LYR 16FR10ML C LTX UM Q

Medline Industries, LP MEDLINE; TTL1LYR 16FR10ML C LTX UM Q
Catalog Number URO170216CQ
Medical Device Problem Codes Loss of or Failure to Bond (1068); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "sample port dislodged from catheter while syringe attached, causing urine to pour from opening.".
 
Additional Manufacturer Narrative
According to the facility, "the rn used a foley coude catheter kit to place a foley catheter.Once placed, she attached a syringe to the sampling port which came out of the opening, allowing urine to flow out the opening"; facility stated, "the rn clamped the catheter, removed the defective bag and replaced it with a new foley bag".Medline quality received 1 ea of the reported product, which was received in unpackaged, used condition; visual assessment revealed that the sampling port valve was no longer fully seated within the housing, the valve could be removed with little resistance, and further examination noted the absence of solvent adhesive on the valve stem.The reported issue of sample port detachment was verified through assessment of the returned sample, and the root cause is an inadequate manual application of solvent adhesive during sample port assembly.No medical intervention, serious injury, or follow-up care has been reported, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TTL1LYR 16FR10ML C LTX UM Q
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
donovan frazier
three lakes drive
northfield, IL 
MDR Report Key50754818
Report Number1417592-2026-39294
Device Sequence Number9395866
Product Code OHR
UDI-Device Identifier10193489894240
UDI-Public10193489894240
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO170216CQ
Device Lot Number25GBU379
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/11/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown